You are getting a warning. Your arm numbness is a serious neurological sign that these drugs, especially mixed with alcohol are harming you.
You are ingesting alcohol PLUS a benzodiazapine (Xanax) plus a NARCOTIC. I cannot tell you how dangerous this is.
It's truly a toxic mix.
Percocet alone, mixed with alcohol can lead you staight into liver failure, respiratory depression (a decrease in respiratory rate and/or tidal volume, Cheyne-Stokes respiration, cyanosis), extreme somnolence progressing to stupor or coma, skeletal muscleflaccidity, cold and clammy skin, and sometimes bradycardia (slowing of the heart to dangerous levels and hypotension. You could have a sudden circulatory collapse, cardiac arrest, and yes, die.
Both Xanax and especially Percocet (which is a morphine derivative) are habit forming and withdrawal alone can kill you if you are taking these regularly and again, especially with booze.
Please take care of yourself. This is a cocktail for disaster.